# SDR DALA2025010300034

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0738629) CABIN FLOOR SUPPORT DAMAGE AT STA 540 RLB 2 WL208. REMOVED CABIN FLOOR SUPPORT AT STA 540 RBL 2-RBL 25 WL 208 IAW B737-900 SRM 51-40-02-0G, LOCATED AND DRILLED FLOOR SUPPORT IAW B737 SRM 51-40-05-0G PROC R, INSTALLED CABIN FLOOR SUPPORT AT STA 540 RBL 2 WL 208 IAW B737 SRM 51-40-02-0G, DWG # 143A5240.
